# SDR SWIA202160700

- Difficulty date: June 4, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421S
- Condition: Corroded
- Location: Bs 280-295 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DAMAGE @ STRINGER 27 BETWEEN F.S.280-F.S.295   (C-CHECK RO 8/31/21)   REMOVED AND REPLACED WITH NEW STRINGER 27 SECTION FROM F.S 280 TO FS. 295 IAW CRJ 700 SRM 51-42-06-001-001-A01. FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
